# SDR CALA2024112501280

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 87,633 hours, 17,595 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 35136463
- Condition: Faulty
- Location: Zone 200
- Part time: 721,034 hours, 702,936 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIRST OFFICER AIRSPEED FLUCTUATING UP AND DOWN AT GATE F/O AIRSPEED INDICATOR CHECKED FLUCTUATING. NOT RESETTABLE. MEL3413X APPLIED. TOMC PENDING ADD EMP:V946366 MEL 3413X APPROVED DEFERED F/O AIRSPEED IND INOP PER MEL 34-13X F/O MACH AIRSPEED INDICATOR REPLACED IAW AMM 34-13-02-004-021 REV.143 OPERATIONAL TEST IAW AMM 34-12-00-715-001 REV.143 PERFORMED, TEST PASSED. MEL CLEARED AND A/C OK FOR SERVICE.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1682626  SN OFF 6463 INDICATOR, MACH  OFF 75-3111-9-0001 6463 ON 75-3111-9-0001 4304 NEW SRVICEABLE PART.
